# SDR ASOA200900316

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY CARGO TRACK BETWEEN FS 559.00+110 AND FS 621.00 AT LBL 9 HAVE CORROSION AROUND SCREW HOLES.  REMOVED DAMAGED CARGO TRACK, FABRICATED NEW SECTIONS OF CARGO TRACK. LOCATED, DRILLED, AND COUNTERSUNK 2 OF 5 SECTIONS. ALL WORK PERFORMED IAW SRM 51-40-11.
